Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3975 Publications

2015 | Conference Paper | IST-REx-ID: 1499 | OA
Kretinsky, J., Larsen, K., Laursen, S., & Srba, J. (2015). Polynomial time decidability of weighted synchronization under partial observability (Vol. 42, pp. 142–154). Presented at the CONCUR: Concurrency Theory, Madrid, Spain: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.CONCUR.2015.142
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1501 | OA
Chatterjee, K., Chmelik, M., & Daca, P. (2015). CEGAR for compositional analysis of qualitative properties in Markov decision processes. Formal Methods in System Design. Springer. https://doi.org/10.1007/s10703-015-0235-2
View | Files available | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1502 | OA
Beneš, N., Daca, P., Henzinger, T. A., Kretinsky, J., & Nickovic, D. (2015). Complete composition operators for IOCO-testing theory (pp. 101–110). Presented at the CBSE: Component-Based Software Engineering , Montreal, QC, Canada: ACM. https://doi.org/10.1145/2737166.2737175
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao, Z., Pan, G., & Zhou, W. (2015). Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. Institute of Mathematical Statistics. https://doi.org/10.1214/14-AOS1281
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao, Z., Pan, G., & Zhou, W. (2015). The logarithmic law of random determinant. Bernoulli. Bernoulli Society for Mathematical Statistics and Probability. https://doi.org/10.3150/14-BEJ615
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös, L., & Yau, H. (2015). Gap universality of generalized Wigner and β ensembles. Journal of the European Mathematical Society. European Mathematical Society. https://doi.org/10.4171/JEMS/548
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1509 | OA
Michalko, J., Lukacisinova, M., Bollenbach, M. T., & Friml, J. (2015). Embryo-lethal phenotypes in early abp1 mutants are due to disruption of the neighboring BSM gene. F1000 Research . F1000 Research Ltd. . https://doi.org/10.12688/f1000research.7143.1
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
Franek, P., & Krcál, M. (2015). On computability and triviality of well groups (Vol. 34, pp. 842–856). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511 | OA
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result (Vol. 34, pp. 476–490). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.476
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1512 | OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). Bounding Helly numbers via Betti numbers (Vol. 34, pp. 507–521). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: ACM. https://doi.org/10.4230/LIPIcs.SOCG.2015.507
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1513 | OA
Pal, A., & Vicoso, B. (2015). The X chromosome of hemipteran insects: Conservation, dosage compensation and sex-biased expression. Genome Biology and Evolution. Oxford University Press. https://doi.org/10.1093/gbe/evv215
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1517 | OA
Erbar, M., Maas, J., & Renger, M. (2015). From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/ECP.v20-4315
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1519 | OA
Barton, N. H., & Servedio, M. (2015). The interpretation of selection coefficients. Evolution. Wiley. https://doi.org/10.1111/evo.12641
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1520
Bharaj, G., Coros, S., Thomaszewski, B., Tompkin, J., Bickel, B., & Pfister, H. (2015). Computational design of walking automata (pp. 93–100). Presented at the SCA: ACM SIGGRAPH/Eurographics Symposium on Computer animation, Los Angeles, CA, United States: ACM. https://doi.org/10.1145/2786784.2786803
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1525 | OA
Bauer, B., Blechl, G., Bock, C., Danowski, P., Ferus, A., Graschopf, A., … Welzig, E. (2015). Arbeitsgruppe „Nationale Strategie“ des Open Access Network Austria OANA. VÖB Mitteilungen. Verein Österreichischer Bibliothekare. https://doi.org/10.5281/zenodo.33178
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1530
Bierbaum, V., & Klumpp, S. (2015). Impact of the cell division cycle on gene circuits. Physical Biology. IOP Publishing Ltd. https://doi.org/10.1088/1478-3975/12/6/066003
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1992 | OA
Gupta, A., Henzinger, T. A., Radhakrishna, A., Samanta, R., & Tarrach, T. (2015). Succinct representation of concurrent trace sets (pp. 433–444). Presented at the POPL: Principles of Programming Languages, Mumbai, India: ACM. https://doi.org/10.1145/2676726.2677008
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1997 | OA
Noren, P. (2015). The three-state toric homogeneous Markov chain model has Markov degree two. Journal of Symbolic Computation. Elsevier. https://doi.org/10.1016/j.jsc.2014.09.014
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006 | OA
Hein, N., Hillar, C., Martin del Campo Sanchez, A., Sottile, F., & Teitler, Z. (2015). The monotone secant conjecture in the real Schubert calculus. Experimental Mathematics. Taylor & Francis. https://doi.org/10.1080/10586458.2014.980044
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008 | OA
Klimova, A., & Rudas, T. (2015). Iterative scaling in curved exponential families. Scandinavian Journal of Statistics. Wiley. https://doi.org/10.1111/sjos.12139
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications